Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TommyGrlie321

should i lose all hope?

Recommended Posts

I'm on my last month of accutane. It hasn't really done much. When I first started accutane it made my face extremely worse. It's gotten a lil better. My pimples aren't huge like they use to be but I still have so much left of my face. And on top of that, its so red. : ( I have like 2 weeks left. Is there any hope after I'm off it? My derm. said that a lot of times it clears up after you're off accutane. somebody please help :*(*

Share this post


Link to post
Share on other sites

I'm on my last month of accutane. It hasn't really done much. When I first started accutane it made my face extremely worse. It's gotten a lil better. My pimples aren't huge like they use to be but I still have so much left of my face. And on top of that, its so red. : ( I have like 2 weeks left. Is there any hope after I'm off it? My derm. said that a lot of times it clears up after you're off accutane. somebody please help :*(*

Yes, it should continue to improve greatly for atleast the next couple of months, and probably beyond that.

The redness should gradually fade over the next few months as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×